# SDR UALA2011101705628

- Difficulty date: October 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 39,730 hours, 15,195 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101415
- Part serial: 178
- Condition: Seized
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME HUM IN FLIGHT DECK.  FLIGHT DIVERTED.  HUM WAS FOUND TO BE EXTRACT FAN SEIZING,  REPLACED EXTRACT FAN18HQ PER AMM.
